Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Valuation and Risk Assessment of a Portfolio of Variable Annuities: A Vector Autoregression Approach"
written by Albina Orlando, Gary Parker,
published by Journal of Mathematical Finance, Vol.8 No.2, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top